# SDR ASAA2023062143654

- Difficulty date: June 21, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 46,119 hours, 13,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: Main Passenger C
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GALLEY EXIT SIGN COVER NEAR TRASH BIN 4-17 IS MISSING ITS PLASTIC COVER. GROUNDED - YES. INSTALLED EMER SIGN LENS COVER AS REQUIRED. AT AFT RIGHT TRASH BIN AT 4-17. OK PER SERVICE.
